Bad reaction to Lamictal

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Ankh
New Member


Date Joined Jun 2008
Total Posts : 18
   Posted 6/24/2008 8:15 AM (GMT -7)   
I just got up to 100mg a week ago after gradually increasing the dose all these weeks. Yesterday I was itching some "bug bites" (what I thought were just bites) and got some symptoms of a urinary tract infection. I felt like I had to pee constantly, even after peeing, I still had the sensation. I thought they were unrelated. I also had a mini-panic attack the other day where I could only breathe shallowly. But it turns out these weren't independent incidents. They are all part of this bad reaction. What alerted me was wakingup to splotchy rashes where the "bug bites" were. My throat felt tight awhile ago, but I took some Benadryl and it went away.

When my boyfriend gets out of work we're going to go to the ER if I still feel bad. I didn't take the Lamictal today, as per the doctor's instructions.

I'm really bummed. I hope I don't have Steven-Johnson syndrome. That is so scary. eyes

Georgie Girl
Regular Member


Date Joined May 2008
Total Posts : 319
   Posted 6/24/2008 11:58 AM (GMT -7)   

Ankh

So sorry this is happening to you.  I take Lamictal, 50 mg per day, but don't have any problems with rashes.

Hair loss, weight gain, rashes....better living through chemistry!

Krista

 


Georgie Girl


Ankh
New Member


Date Joined Jun 2008
Total Posts : 18
   Posted 6/24/2008 12:50 PM (GMT -7)   
Is 50 mg going to be your final dose or are you titrating upwards?

The doc told me to go back down to 50 for awhile and to try increasing back up more slowly. Blah, and I was almost up to a "working" dose too!

The Benadryl helped a lot. The blotches from the rash are still there, but they don't itch anymore, and my throat and breathing are normal again.

Georgie Girl
Regular Member


Date Joined May 2008
Total Posts : 319
   Posted 6/24/2008 2:17 PM (GMT -7)   
50 mg is my final dose, I think.  Though I am still depressed so doc may increase dosage or change meds when I see him in Jul.  I know it's a mood stabilizer, not an antidepressant.

Georgie Girl

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 1:14 AM (GMT -7)
There are a total of 2,732,428 posts in 301,019 threads.
View Active Threads


Who's Online
This forum has 151182 registered members. Please welcome our newest member, Sean C..
162 Guest(s), 1 Registered Member(s) are currently online.  Details
chacha


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer